Web of Science: 4 citations, Scopus: 4 citations, Google Scholar: citations
Limit cycles for a class of second order differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)

Date: 2011
Abstract: We study the limit cycles of a wide class of second order differential equations, which can be seen as a particular perturbation of the harmonic oscillator. In particular, by choosing adequately the perturbed function we show, using the averaging theory, that it is possible to obtain as many limit cycles as we want.
Note: Agraïments: The second author is partially supported by a CONACYT México, grant No. 128790.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Limit cycle ; Second order differential equation ; Averaging theory
Published in: Physics Letters. A, Vol. 375 (2011) , p. 1080-1083, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.01.011


Postprint
8 p, 371.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16



   Favorit i Compartir